Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




79 Publications

2017 | Journal Article | IST-REx-ID: 483 | OA
Universality for a class of random band matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Advances in Theoretical and Mathematical Physics 21 (2017) 739–800.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 550 | OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 
2017 | Book | IST-REx-ID: 567
A dynamical approach to random matrix theory
L. Erdös, H. Yau, A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 2017.
View
 
2017 | Journal Article | IST-REx-ID: 615 | OA
Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1337 | OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 

Search

Filter Publications